# SDR WRLA2007131

- Difficulty date: December 1, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- Engine: Pwa PW4460
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND CENTER CARGO DOOR JAMB LOWER AFT EDGE DAMAGED.  REPAIRED DAMAGE PER MD11 SRM 53-50-00 FIG.17 VIEW B REF WOA ERA 7-53-62.
